Let be a graph of order with sequence degree given as and let and $q_1(G), …, q_{n}(G)G$ arranged in non increasing order, respectively. Here, we consider the Grone’s inequality [R. Grone, Eigenvalues and degree sequences of graphs, Lin. Multilin. Alg. 39 (1995) 133–136] and prove that for , the equality holds if and only if is the star graph The signless Laplacian version of Grone’s inequality is known to be true when In this paper, we prove that it is also true for that is, with equality if and only if is the star or the complete graph When , we show a counterexample.

生成讲解博客的中文版本

生成AI智能校验的中文版本